# SDR SWAA2024042667074

- Difficulty date: March 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED STA540 AND RBL7 AT CENTER WING BOX 2024-195912<[01] REPLACED SUPPORT BRACKET LOCATED STA540 AND RBL7 AT CENTER WING BOX IAW B737-700 SRM-51-40-02 AND SRM-51-10-02 ITEM 9. MEASUREMENTS CRACK IS: 1.230? TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N: 23375085 AND DUE DATE: 07-JAN-24;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET LOCATED STA540 AND RBL7 AT CENTER WING BOX IAW B737-700 SRM-51-40-02 AND SRM-51-10-02 ITEM 9. MEASUREMENTS CRACK IS: 1.230? TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N: 23375085 AND DUE DATE: 07-JAN-25;[03] REPLACED SUPPORT BRACKET LOCATED STA540 AND RBL7 AT CENTER WING BOX IAW B737-700 SRM-51-40-02 AND SRM-51-10-02 ITEM 9. MEASUREMENTS CRACK IS: 1.230? TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N: 23375085 AND DUE DATE: 07-JAN-25
